# SDR SWIA202052808

- Difficulty date: August 19, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT V/STAB TO FUSELAGE ATTACHMENT DRAG ANGLE AFT POSSIBLE CRACK, MARKED.  C-CHECK RO 9/27/2020.  PERFORMED NDT INSP OF LT V/STAB TO FUSELAGE ATTACHMENT AFT DRAG ANGLE.  FOUND AFT DRAG ANGLE CRACKED, REF CRJ-700 NDT.  PERFORMED REO REPAIR TO V/STAB TO FUSELAGE ATTACHMENT FWD AND AFT DRAG ANGLES.  COMPLIED WITH SKYWEST TASK CARD.  SEE CONTINUATION CARD FOR DETAILS.
